Equate Adult Low Dose Aspirin Enteric Coated Tablets 81 mg, 250 count
Relieves pain caused headaches, body pains, arthritis, and more
Smooth coating for swallowing
Suitable for adults and children who are 12 years old or older
Easy-to-open top that locks for safety
One bottle of 24 Excedrin Migraine Relief Caplets to Alleviate Migraine Symptoms Migraine that delivers effective migraine headache pain relief Delivers migraine relief, including acting as a migraine headache pain reliever and relieving sensitivity to light and sound, and nausea
Exchange Select Extra Strength Headache Formula Tablets help relieve pain fast. Compare to the active ingredient of Excedrin Extra Strength. Active Ingredients: Acetaminophen, Aspirin, Caffeine. Use: Extra Strength Headache Relief.
Quickly relieves tummy pain from excess gas from food or swallowing of air
Gently works in minutes to relieve pain from excess gas; safe for newborns
Contains no alcohol, artificial dyes or parabens
Natural berry flavor does not contain sugar or high fructose corn syrup
Panadol Advance is used for fast and effective relief of mild to moderate pain including: Headache
Muscle aches and pain
It also relieves fever associated with cold and flu symptoms.
Panadol Baby & Infant Suspension from 2 months to 12 years provides effective temporary relief from the pain and fever associated with:
? Sore throat
? Childhood infections
Also relieves fever and pain after vaccination.